advertisement
Question
Posted by: Ingrid | 2010-04-24

Tick bite fever

I am a white female of 60 and I have been diagnosed with tick bite fever, I had a terrible head ache and body aches and fever. I went to the chemist and was given cataflam. Since starting the anti inflammitory I have been feeling very nauseus and have been bringing up gall. Is this from the cataflam? I have stopped taking it now for 2 days but i still feel nauseus and am still bringing up.. why , what must I do?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Ingrid,

Although possible, severe nausea and vomiting aren't very common with this product.

Are you taking an antibiotic for the infection? - It is possible that this is the cause of your symptoms.

All the best!

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: pharmacist | 2010-04-26

Hi Ingrid,

Although possible, severe nausea and vomiting aren't very common with this product.

Are you taking an antibiotic for the infection? - It is possible that this is the cause of your symptoms.

All the best!

Reply to pharmacist

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement